# SDR VNAA20250525024

- Difficulty date: April 19, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Pan
- Part number: SH670334475
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRAIN PLATE OF FLOOR PANEL 232BRF.     CORROSION ON DRAIN PLATE OF FLOOR PANEL 232BRF WAS EVALUATED BY EXCESSIVE DAMAGE PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ/900 AMM 53-00-47-000-802 (CONFIG A19) AND AMM 53-00-47-400-802 (CONFIG A19).
